VOL. 21 · NO. 3 | October 2009
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 21 (3), 147-148, (October 2009) DOI: 10.35834/mjms/1316024879
No abstract available
Richard H. Hammack
Missouri J. Math. Sci. 21 (3), 149-154, (October 2009) DOI: 10.35834/mjms/1316024880
KEYWORDS: 05C99
Xiao-Guang Chu, Jian Liu
Missouri J. Math. Sci. 21 (3), 155-162, (October 2009) DOI: 10.35834/mjms/1316024881
KEYWORDS: 51M16
Samuel H. Creswell
Missouri J. Math. Sci. 21 (3), 163-174, (October 2009) DOI: 10.35834/mjms/1316024882
KEYWORDS: 46A55, 52A07
C. W. Baker, M. Caldas, S. Jafari
Missouri J. Math. Sci. 21 (3), 175-182, (October 2009) DOI: 10.35834/mjms/1316024883
KEYWORDS: 54C10, 54D10
David K. Neal, Michael D. Russell
Missouri J. Math. Sci. 21 (3), 183-197, (October 2009) DOI: 10.35834/mjms/1316024884
KEYWORDS: 60G40, 60D05
C. K. Basu, M. K. Ghosh
Missouri J. Math. Sci. 21 (3), 198-205, (October 2009) DOI: 10.35834/mjms/1316024885
KEYWORDS: 54D20, 54D30, ‎54C60‎, 54C99
A. Y. M. Chin, Angeline P. L. Lee
Missouri J. Math. Sci. 21 (3), 206-209, (October 2009) DOI: 10.35834/mjms/1316024886
KEYWORDS: 20D25, 20D35
Back Matter
Missouri J. Math. Sci. 21 (3), 210-212, (October 2009)
No abstract available
Back to Top